# SDR DALA2023110109005

- Difficulty date: October 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 85,888 hours, 21,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6816 CORROSION ON SIDE PLATE (UPPER/LWR SURFACES) LH STA 1530 TO 1640 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00644. SIDE PLATE LH STA 1530 TO 1640 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40. (0043591)
